# SDR 120B2020011300004

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,335 hours, 15,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Part time: 99,335 hours, 15,937 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS OVERHEAD PANEL INTEGRAL BACKLIGHTING AREAS ARE INPOPERATIVE.
